Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 37, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2004, 8:12 PM CDT for Lawrence County, Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2004, 8:12 PM CDT (01:12 UTC)
- Expired
- Apr 22, 2004, 9:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 230112
SVRSGF
MOC109-230215-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT THU APR 22 2004
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN MISSOURI.
* UNTIL 915 PM CDT.
* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SARCOXIE...OR ABOUT 16 MILES NORTHWEST OF MONETT...AND MOVING EAST
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR MOUNT VERNON BY 905 PM CDT.
THE TOWNS OF STOTTS CITY...FREISTATT...HOBERG AND CHESAPEAKE ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3727 9406 3714 9405 3699 9405 3698 9369
3727 9367
$$
SAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:07 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 22, 3:07 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 PM CDT THU APR 22 2004 ...MESOSCALE DISCUSSION... .DISCUSSION... STORMS HAVE ALREADY INITIATED ALONG THE 850 CONVERGENCE AXIS OVER SOUTHERN MISSOURI. SUFFICIENT INSTABILITY HAS SEEPED INTO SOUTHERN MISSOURI FOR THE INITIATION OF STRONG TO SEVERE THUNDERSTORMS. A WARM FRONT EXISTS ALONG THE MISSOURI AND ARKANSAS BORDER...ALONG AND A FEW MILES NORTH OF THIS FEATURE WILL BE AN AREA PRIME FOR TORNADOES THIS AFTERNOON AND THIS EVENING...IF STRONG UPDRAFTS TAP INTO THIS ENHANCED AREA OF HORIZONTAL VORTICITY. CRAMER SHORT TERM (TONIGHT - SATURDAY)... FORECAST CHALLENGES WITHIN THE SHORT TERM WILL REVOLVE AROUND CONVECTION TONIGHT...TOMORROW...AND SATURDAY. AN INVERTED TROUGH FEATURE ACROSS OKLAHOMA AND ALONG THE MISSOURI-ARKANSAS BORDER WILL BE THE FOCUS FOR CONVECTION THIS EVENING AND TONIGHT. THE SURFACE LOW ONCE OVER WESTERN OKLAHOMA THIS MORNING HAS FILLED QUITE NICELY...SO I DONT EXPECT ANY FURTHER NORTHWARD SURGE IN THE WARM FRONT/INVERTED TROUGH. THERE STILL REMAINS A THREAT FOR SEVERE WEATHER ACROSS EXTREME SOUTHWEST MISSOURI TONIGHT AS STORMS DEVELOP IN WARM SECTOR OVER NORTHEAST OKLAHOMA. THESE STORMS COULD BE SEVERE WITH NICKEL SIZE HAIL AND THUNDERSTORM GUSTS UP TO 60 MPH AS THEY SPREAD INTO MISSOURI. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF EXTREME SOUTHERN MISSOURI UNTIL 800 PM. THE QUASI STATIONARY SYNOPTIC SCALE BOUNDARY WILL PRESS SOUTH OF THE REGION AGAIN TONIGHT...HOWEVER...MAY BE CLOSE ENOUGH TOMORROW AFTERNOON TO AFFECT SOUTHERN MISSOURI ONCE AGAIN. ILL BE ISSUING A FLOOD WATCH FOR SOUTHWESTERN MISSOURI WHICH WILL BE IN EFFECT UNTIL TOMORROW MORNING. HOWEVER...AN EXTENSION TO THIS WATCH IS LIKELY INTO SATURDAY AS THE PRIMARY COLD CORE SWINGS ACROSS THE CENTRAL PLAINS. THE HEAVIEST RAINFALL TOTALS FROM RECENT RAIN HAS BEEN CONFINED TO AREAS ALONG THE MISSOURI AND ARKANSAS BORDER...AN AREA THAT WILL CONTINUE TO BE A FOCUS FOR MORE DEVELOPMENT THROUGH SATURDAY. SHOWER AND THUNDERSTORM CHANCES WILL EXIST THROUGH ALL PERIODS THROUGH SATURDAY NIGHT. NO SIGNIFICANT CHANGES IN TEMPERATURES FROM THE ONGOING FORECAST. CRAMER LONG TERM (SUNDAY THROUGH WEDNESDAY)... ACTIVE PATTERN WILL COME TO AN END BY EARLY MONDAY AS UPPER LOW FINALLY MOVES OFF TO THE EAST OF MISSISSIPPI RIVER. GFS HAS MID LEVEL FORCING OVER CENTRAL AND NORTHERN MISSOURI INTO MONDAY MORNING. THIS WAS NOT IN PREVIOUS RUNS...SO ONLY EXTENDED POPS INTO SUNDAY AFTERNOON TO ACCOUNT FOR MAIN TROUGH PASSAGE. DROPPED MAX TEMPS SLIGHTLY ON SUNDAY AND MONDAY TO ACCOUNT FOR EXPECTED LINGERING CLOUDS. NORTHWEST FLOW THEN SETS IN THROUGH TUESDAY NIGHT BEFORE ZONAL FLOW AFFECTS WESTERN U.S. AND CENTRAL PLAINS. THEREFORE INCREASED TEMPS A FEW DEGREES ON WEDNESDAY AND THURSDAY. HOWEVER...BOTH GFS AND ECMWF SHOW APPROACHING FRONTAL SYSTEM AND MID LEVEL TROUGH BY THURSDAY. GULF DOES NOT LOOK TO OPEN UP UNTIL LATE THURSDAY...SO HAVE KEPT PRECIP OUT OF EXTENDED. INCREASED CLOUD COVERAGE WEDNESDAY NIGHT ON. SO ALTHOUGH TEMPS WERE INCREASED IN LATTER PART OF LONG TERM...STILL A DEGREE OR TWO LOWER THAN SURROUNDING OFFICES DUE TO CLOUD COVERAGE. OTHER THAN THESE MINOR CHANGES...EXTENDED LOOKED GOOD. AL && .AVIATION... MAIN CONCERN WILL BE CEILINGS ASSOCIATED WITH POSSIBLE THUNDERSTORMS MOVING NORTHWARD FORM OK/AR OVERNIGHT. KSGF AND KJLN WILL BE VFR INTO THE EVENING HOURS. HAVE DROPPED CEILINGS TO THE LOW END OF MVFR CATEGORY FOR NOW AFT 06Z...BUT IF THE CONVECTIVE SITUATION PLAYS OUT AS ANTICIPATED WE WILL LIKELY SEE IFR CONDITIONS LATE TONIGHT AND EARLY THU MORNING. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE .KS...NONE WFO SGF
Hazardous weather outlook, Apr 22, 1:00 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT THU APR 22 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230100- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 100 PM CDT THU APR 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING SEVERAL TYPES OF SEVERE WEATHER INCLUDING LARGE HAIL UP TO THE SIZE OF PENNIES AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THERE IS A SLIGHT POTENTIAL FOR AN ISOLATED TORNADO OR TWO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE AREA WIDE LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE FOR TORNADIC THUNDERSTORMS THIS AFTERNOON AND THIS EVENING ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM JOPLIN TO MARSHFIELD. DISCUSSION: A WARM FRONT HAS SURGED INTO NORTHEAST OKLAHOMA THIS AFTERNOON ENHANCING AN UNSTABLE ATMOSPHERE OVER MUCH OF EASTERN OKLAHOMA. DUE TO AFTERNOON HEATING AND SUFFICIENT MOISTURE SURGE INTO THIS REGION...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM FRONT...EVENTUALLY MOVING INTO SOUTHERN MISSOURI LATE THIS AFTERNOON. INSTABILITY OVER EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI REMAINS EXTREMELY MARGINAL...HOWEVER...SUFFICIENT WIND SHEAR ALONG AND SOUTH OF INTERSTATE 44 REMAINS FAVORABLE FOR THE DEVELOPMENT OF TORNADOES...IF STRONG THUNDERSTORM UPDRAFTS CAN TAP INTO THIS ENVIRONMENT. LARGE HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS IN EXCESS OF 60 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN ARE POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH SATURDAY NIGHT, AND SOME AREAS OF SOUTHERN MISSOURI MAY RECEIVE AN ADDITIONAL INCH OR TWO OR RAIN. DEPENDING ON RAINFALL TOTALS RECEIVED THURSDAY NIGHT, ADDITIONAL HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS EVENING OVER AREAS OF SOUTHERN MISSOURI...ALONG AND SOUTH OF A LINE FROM JOPLIN TO MARSHFIELD. CRAMER
In the hours before
Local storm report, Apr 22, 2:12 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT THU APR 22 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL ARCOLA 37.53N 93.92W
04/22/2004 0.88 INCH DADE MO LAW ENFORCEMENT
MMTLocal storm report, Apr 22, 6:33 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT THU APR 22 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 NW AURORA 36.99N 93.75W
04/22/2004 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
MMTLocal storm report, Apr 22, 6:58 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT THU APR 22 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 NW ALBATROSS 37.20N 93.88W
04/22/2004 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
0635 PM HAIL (TBN)FT LEONARD WOOD AAF37.75N 92.13W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0654 PM HAIL WAYNESVILLE 37.83N 92.20W
04/22/2004 0.88 INCH PULASKI MO TRAINED SPOTTER
ldSpecial weather statement, Apr 22, 8:03 PM CDT, 9 minutes before
MOZ095>097-101>106-010000- SPECIAL WEATHER STATEMENT - TORNADO WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 803 PM CDT THU APR 22 2004 MOZ095>097-101>106-230500- BARRY-CHRISTIAN-DOUGLAS-HOWELL-MCDONALD-OREGON-OZARK-STONE-TANEY- INCLUDING THE CITIES OF...AVA...BRANSON...MONETT... OZARK AND WEST PLAINS. 803 PM CDT THU APR 22 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 106...IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARRY...CHRISTIAN...DOUGLAS...HOWELL...MCDONALD...OREGON...OZARK... STONE AND TANEY. SOME CITIES IN THIS TORNADO WATCH INCLUDE AVA...BRANSON...MONETT... OZARK AND WEST PLAINS. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. LINDENBERG
Local storm report, Apr 22, 8:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT THU APR 22 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0549 PM FLOOD MONETT 36.92N 93.92W
04/22/2004 BARRY MO TRAINED SPOTTER
STREET FLOODING
0612 PM HAIL 2 NW AURORA 36.99N 93.75W
04/22/2004 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
0630 PM HAIL NEWBURG 37.92N 91.90W
04/22/2004 0.75 INCH PHELPS MO LAW ENFORCEMENT
0635 PM HAIL CRANE 36.90N 93.57W
04/22/2004 1.50 INCH STONE MO TRAINED SPOTTER
0640 PM HAIL CRANE 36.90N 93.57W
04/22/2004 1.50 INCH STONE MO AMATEUR RADIO
0640 PM HAIL CROCKER 37.95N 92.27W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0652 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 1.00 INCH STONE MO LAW ENFORCEMENT
0652 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 2.50 INCH STONE MO AMATEUR RADIO
0655 PM HAIL 3 SW CRANE 36.87N 93.61W
04/22/2004 3.00 INCH STONE MO LAW ENFORCEMENT
0657 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 3.00 INCH STONE MO AMATEUR RADIO
0700 PM HAIL 2 S MONETT 36.89N 93.92W
04/22/2004 1.00 INCH BARRY MO EMERGENCY MNGR
0705 PM HAIL CARL JUNCTION 37.18N 94.57W
04/22/2004 1.00 INCH JASPER MO LAW ENFORCEMENT
0707 PM FUNNEL CLOUD 2 NW HURLEY 36.95N 93.53W
04/22/2004 STONE MO LAW ENFORCEMENT
0710 PM TSTM WND DMG 1 N ELSEY 36.86N 93.55W
04/22/2004 STONE MO LAW ENFORCEMENT
LARGE TREE DOWN BLOCKING ROAD.
0715 PM TSTM WND GST ABESVILLE 36.83N 93.37W
04/22/2004 65 MPH STONE MO AMATEUR RADIO
0725 PM HAIL 3 S HIGHLANDVILLE 36.89N 93.28W
04/22/2004 1.00 INCH CHRISTIAN MO LAW ENFORCEMENT
0725 PM HAIL 2 E ABESVILLE 36.83N 93.33W
04/22/2004 1.25 INCH STONE MO AMATEUR RADIO
0730 PM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
04/22/2004 1.75 INCH CHRISTIAN MO LAW ENFORCEMENT
0730 PM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
04/22/2004 1.75 INCH CHRISTIAN MO LAW ENFORCEMENT
0730 PM FLOOD ELSEY 36.85N 93.55W
04/22/2004 STONE MO AMATEUR RADIO
WATER OVER ROADS
0735 PM HAIL SPOKANE 36.87N 93.30W
04/22/2004 1.75 INCH CHRISTIAN MO AMATEUR RADIO
BOOKBINDERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:10 PM CDT | Tornado Warning | SGF | Christian | 65 min |
| Apr 22, 7:14 PM CDT | Tornado Warning | SGF | Stone | 31 min |
| Apr 22, 7:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 57 min |
| Apr 22, 7:29 PM CDT | Tornado Warning | SGF | Taney | 61 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 59 min |
| Apr 22, 7:52 PM CDT | Tornado Warning | SGF | Barry, Stone | 53 min |
| Apr 22, 7:59 PM CDT | Tornado Warning | SGF | McDonald | 61 min |
| Apr 22, 8:10 PM CDT | Tornado Warning | SGF | Douglas | 65 min |
| Apr 22, 8:25 PM CDT | Tornado Warning | SGF | Ozark | 65 min |
| Apr 22, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 60 min |
| Apr 22, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 79 min |
| Apr 22, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 46 min |
| Apr 22, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 29 min |
| Apr 22, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 55 min |
| Apr 22, 11:46 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 23, 8:22 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 23, 10:32 AM CDT | Flash Flood Warning | SGF | McDonald | 3 hr |
| Apr 23, 10:55 AM CDT | Flash Flood Warning | SGF | Barry | 3 hr |
| Apr 23, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 45 min |
| Apr 23, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Newton | 55 min |
| Apr 23, 5:00 PM CDT | Flash Flood Warning | SGF | Barry, Stone | 3 hr |
| Apr 23, 5:24 PM CDT | Flash Flood Warning | SGF | Lawrence | 5 hr |
| Apr 23, 6:34 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.